# SDR DHL2003784006

- Difficulty date: October 10, 2003
- Submitted: October 13, 2003
- Operation: Air carrier
- Aircraft: N767AT
- Make and model: Boeing 727227
- Aircraft serial: 22001
- Engine: Pwa JT8D17
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRANGE SMOKE ODOR IN COCKPIT. APPEARS TO BECOME MUCH STRONGER WITH GASPER FAN ON.  DEFERRED IAW DHL MEL 21-24, CONTROL NR 14407. PLACARD INSTALLED.
